| Model Number |
ZCB00 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Codes |
Vitreous Loss (2142); Vitrectomy (2643)
| Date of Event |
06/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown, not provided.If implanted; give date: not applicable; lens removed/replaced in the initial procedure.If explanted; give date: not applicable; lens removed/replaced in the initial procedure.The intraocular lens (iol) is not returning for evaluation as it was destroyed.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the lead haptic came out straight instead of curved.Reportedly, this was a result of a loading issue.Customer indicated that they did not use the approved/recommended cartridge with the lens.A vitreous leak was found so the lens was removed and a new, non johnson & johnson surgical vision, inc.(jjsv) lens was placed.A vitrectomy was required.Patient was reported as fine post op.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.